# SDR 2021FA0000127

- Difficulty date: May 2, 2021
- Submitted: May 6, 2021
- Operation: General aviation
- Aircraft: N21HP
- Make and model: Mtsbsi MU2B26A
- Aircraft serial: 357SA
- Aircraft time: 6,500 hours
- System (JASC): 3710 · Vacuum Distribution System
- Part: Venturi
- Condition: Blocked
- Location: Vacuum Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MU2P (MODEL 26A) VACUUM  SYSTEM DISABLED DUE TO MUD DAUBER NEST BLOCKING VACUUM VENTURI EXHAUST PIPE. NEST WAS NOT VISIBLE DURING NORMAL VISUAL INSPECTION. LOSS OF VACUUM PRESSURE DISABLED COPILOT ATTITUDE GYRO, PILOT TURN & BANK INDICATOR AND DE-ICE BOOT DEFLATION. EASY FIX. MECHANIC TOOK ABOUT TWO HOURS; MOST OF WHICH WAS SPENT ON REMOVING AND INSTALLING ACCESS PANEL.  IF NEST IS TOO DEEP TO BE SEEN THERE IS NO PRE-FLIGHT PREVENTION POSSIBLE OTHER THAN TO PLUG THE PORT DURING POST-FLIGHT SECURING.  MU2 OWNERS SHOULD BE MADE AWARE OF THIS HIGHLY PROBABLE CAUSE OF TOTAL VACUUM SYSTEM FAILURE; ESPECIALLY IF INFLIGHT ICING IS ANTICIPATED.  COCKPIT INDICATIONS INCLUDE “HIGH POSITIVE PRESSURE” ON VACUUM PRESSURE GAUGE IN ADDITION TO THE LISTED INSTRUMENT FAILURES.
